advertisement
Question
Posted by: Morning after pill | 2005/07/14

The morning after pill

Hi Doc

I know the morning after pill will affect your hormones and can cause weight gain. Just want to check, I used the pill 3 months ago and since then I get my periods every two weeks for 3 days. I used to get very- very heavy periods for 7-8 days every 27 days. Although honestly the 3 days every two weeks is a blessing how long can this conitnue before I should get worried? And I gained about 5 kg's and have been feeling very bloated with pains on my right side coming and going for the 3 month duration.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These effects would not still be due to the emergency pill. you should see a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement